# SDR CA141014018

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,692 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B0001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  ON DEPARTURE, AIRCRAFT WAS UNABLE TO RETRACT THE LANDING GEAR. THE CREW ELECTED TO RETURN BACK WHERE. AN EMERGENCY WAS NOT DECLARED.  MTC CONTROL, THE DUTY PILOT AND CORPORATE SAFETY WERE ADVISED.  LANDING GEAR CONTROL LEVER REPLACED AND GEAR SWINGS CARRIED OUT, GROUND CHECKED SERVICEABLE. AMM 32-33-01/401.
